# SDR AU960605

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767284
- Engine: Pwa PW4056
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Part number: 348AR
- Condition: Damaged
- Location: Horz Stab Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH HORIZONTAL STABILISER TIP DAMAGED BY COLLISION WITH TOWED 747 AIRCRAFT - DAMAGE TO THE FOLLOWING AREAS:- 1. END TIP CLOSURE FAIRING FIBREGLASS PANEL SEVERED  2. LOWER FIBREGLASS PANEL SEVERED AT OUTBOARD EDGE 3. END CLOSURE TIP ASSEMBLY TORN AND DISTORTED TOWING ACCIDENT - PERSONNEL/MAINTENANCE ERROR
